# SDR UPS05545057

- Difficulty date: July 23, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 160,777 hours, 9,168 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNNION BEARING CORRODED NEAR TRUNNION LINK FWD PIN HOLES.  REMOVED AND REPLACED LT MLG FWD TRUNNION BEARING IAW MM 57-54-05-4 STEPS 4 AND 5.
